# SDR DALA2024022002346

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,321 hours, 29,884 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Shorted
- Location: Anti-Skid Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3715 -MISC/DE- DECLARED EMERGENCY DUE TO ANTISKID LIGHT ILLUMINATED. CORRECTIVE ACTION: FOUND SHORTED WIRING AT RIGHT INBOARD ANTISKID VALVE PLUG D930. REPLACED CONNECTOR. OPS CHECKS GOOD.
